# SDR AUS20040438

- Difficulty date: May 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561001
- Condition: Cracked
- Location: Fuselage
- Part time: 63,697 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CARGO DOOR FRAME CRACKED IN AREAS ADJACENT TO DOOR STOP NR 5 AND NR 6.  FOUND DURING INSPECTION IAW AD/B727/165 AND MFG SB727-53A0219.
